Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Sad1978

Low Sex Drive After 3 Pills Of Oratane 20Mg Only

Hi I had loss of sex drive just after 3 days of 20mg per day. I panicked after reading from this forum about losing sex drive from isotrenion. Am I thinking too much? I stop the medication for 2 days already. Very depressed now. Can anybody advise?

Share this post


Link to post
Share on other sites

I had called my doc and he replied no such cases in his medical field career. I had a morning erection today but unable to sustain the erection after that. Am I being paranoid or depress? Any one experience this before?

Share this post


Link to post
Share on other sites

Course they said that! My advice to you is to STOP the medication and hope after a couple of days it come back to normal. if it continues then you can view all things male Dr. Crisler site and Kevin Pezzi M.D. was a physician who took Accutane and had loss of sex drive. Dr. Crisler has treated people effected by Accutane as it can effect hormones etc.

Good Luck

Share this post


Link to post
Share on other sites

I only taken 3 pills. The effect be so strong? Can it be panic attack and depression cause by reading the forum here regarding loss of sex drive? I had a morning erections this morning tho. But now just feel turn off by sex or porn.

Share this post


Link to post
Share on other sites

I only taken 3 pills. The effect be so strong?

Apparently so: http://www.chicagomag.com/Chicago-Magazine/The-312/November-2011/Hans-Peterson-Goes-On-Trial-for-the-Murder-of-Dr-David-Cornbleet/

“I will never know again what it is like to pleasure a woman because I no longer have any sexual sensation — I will never again experience what silence is due to the constant ringing in my ears — I will never know who I would have become because of what this [expletive] drug has done to my mind,”

What he did was inexcusable and misdirected, but Accutane escaped much of the media's blame because of his VERY short duration on the drug.

There have been others who have developed long-term sexual dysfunction after only a few pills.

This may resolve for you over time if you have just recently quit Accutane. No reason to panic yet.

There are many of us on this forum http://www.allthingsmale.com/forum/forumdisplay.php?8-Accutane-Sufferers-Forum

trying to find some way to overcome sexual side effects and depressive side effects specifically, after taking Accutane.

Please REPORT your side effects to the drug regulatory agency of whatever country you reside in, as well as your dermatologist.

Doctors are not typically required to report side effects. Remember that.

I hope this embarrassing adverse reaction to Accutane clears up for you soon.

Take care.

Share this post


Link to post
Share on other sites

sorry for the late reply. I had got back my sex drive. The causes are panic and anxiety cause by after reading some negative post of the pills from this forum. After the shock and trauma. I gone into depression. After eating anti-depression pills I had regain confidence and gain back my libido. Sorry I would not touch Accutane again.

Share this post


Link to post
Share on other sites

I noticed lower libido about 3 or 4 weeks into treatment (was on 40 mg), the side effect completely went away and things returned to normal after my treatment (I stopped about a month and half in).

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×